# SDR JGVR20251017001

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 15,602 hours, 10,501 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA OF CORROSION LOCATED INSIDE RIGHT MAIN GEAR WELL BAY 720DR ON THE LOWER AFT SPAR CAP, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREA PER  TECHNICAL DISPOSITION REPORT.
